High-Precision Continuation of Periodic Orbits
à ngeles Dena,
Marcos RodrÃguez,
Sergio Serrano and
Roberto Barrio
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
Obtaining periodic orbits of dynamical systems is the main source of information about how the orbits, in general, are organized. In this paper, we extend classical continuation algorithms in order to be able to obtain families of periodic orbits with high-precision. These periodic orbits can be corrected to get them with arbitrary precision. We illustrate the method with two important classical Hamiltonian problems.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/716024.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/716024.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:716024
DOI: 10.1155/2012/716024
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().